Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   INTERNATIONAL JOURNAL OF INDUSTRIAL MATHEMATICS   FALL 2013 , Volume 5 , Number 4; Page(s) 281 To 297.
 
Paper: 

NUMERICAL SOLUTION OF FUZZY DIFFERENTIAL EQUATIONS UNDER GENERALIZED DIFFERENTIABILITY BY FUZZY NEURAL NETWORK

 
 
Author(s):  MOSLEH MARYAM*
 
* DEPARTMENT OF MATHEMATICS, FIROOZKOOH BRANCH, ISLAMIC AZAD UNIVERSITY, FIROOZKOOH, IRAN
 
Abstract: 

In this paper, We interpret a fuzzy differential equation by using the strongly generalized differentiability concept. Utilizing the Generalized characterization Theorem. Then a novel hybrid method based on learning algorithm of fuzzy neural network for the solution of differential equation with fuzzy initial value is presented. Here neural network is considered as a part of large field called neural computing or soft computing. The model finds the approximated solution of fuzzy differential equation inside of its domain for the close enough neighborhood of the fuzzy initial point. We propose a learning algorithm from the cost function for adjusting of fuzzy weights.

 
Keyword(s): FUZZY NEURAL NETWORKS, FUZZY DIFFERENTIAL EQUATIONS, FEED FORWARD NEURAL NETWORK, LEARNING ALGORITHM
 
 
References: 
 
Citations: 
 
+ Click to Cite.
APA: Copy

MOSLEH, M. (2013). NUMERICAL SOLUTION OF FUZZY DIFFERENTIAL EQUATIONS UNDER GENERALIZED DIFFERENTIABILITY BY FUZZY NEURAL NETWORK. INTERNATIONAL JOURNAL OF INDUSTRIAL MATHEMATICS, 5(4), 281-297. https://www.sid.ir/en/journal/ViewPaper.aspx?id=353287



Vancouver: Copy

MOSLEH MARYAM. NUMERICAL SOLUTION OF FUZZY DIFFERENTIAL EQUATIONS UNDER GENERALIZED DIFFERENTIABILITY BY FUZZY NEURAL NETWORK. INTERNATIONAL JOURNAL OF INDUSTRIAL MATHEMATICS. 2013 [cited 2021November29];5(4):281-297. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=353287



IEEE: Copy

MOSLEH, M., 2013. NUMERICAL SOLUTION OF FUZZY DIFFERENTIAL EQUATIONS UNDER GENERALIZED DIFFERENTIABILITY BY FUZZY NEURAL NETWORK. INTERNATIONAL JOURNAL OF INDUSTRIAL MATHEMATICS, [online] 5(4), pp.281-297. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=353287.



 
  pdf-File
Persian Abstract Yearly Visit 86
 
 
Latest on Blog
Enter SID Blog